Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


On the classifying space for the family of virtually cyclic subgroups for elementary amenable groups

Authors: Martin G. Fluch and Brita E. A. Nucinkis
Journal: Proc. Amer. Math. Soc. 141 (2013), 3755-3769
MSC (2010): Primary 20J05
Published electronically: July 16, 2013
MathSciNet review: 3091766
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every elementary amenable group that has a bound on the orders of its finite subgroups admits a finite dimensional model for $ {\underline {\underline E}}G$, the classifying space for actions with virtually cyclic isotropy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20J05

Retrieve articles in all journals with MSC (2010): 20J05

Additional Information

Martin G. Fluch
Affiliation: Department of Mathematics, Bielefeld University, Postbox 100131, 33501 Bielefeld, Germany

Brita E. A. Nucinkis
Affiliation: School of Mathematics, University of Southampton, Southampton, SO17 1BJ, United Kingdom
Address at time of publication: Department of Mathematics, Royal Holloway University of London, Egham, TW20 0EX, United Kingdom

Received by editor(s): April 4, 2011
Received by editor(s) in revised form: January 19, 2012
Published electronically: July 16, 2013
Communicated by: Brooke Shipley
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.